Welcome to the Podiatry Arena forums

You are currently viewing our podiatry forum as a guest which gives you limited access to view all podiatry discussions and access our other features. By joining our free global community of Podiatrists and other interested foot health care professionals you will have access to post podiatry topics (answer and ask questions), communicate privately with other members, upload content, view attachments, receive a weekly email update of new discussions, access other special features. Registered users do not get displayed the advertisements in posted messages. Registration is fast, simple and absolutely free so please, join our global Podiatry community today!

  1. Everything that you are ever going to want to know about running shoes: Running Shoes Boot Camp Online, for taking it to the next level? See here for more.
    Dismiss Notice
  2. Have you considered the Critical Thinking and Skeptical Boot Camp, for taking it to the next level? See here for more.
    Dismiss Notice
  3. Have you considered the Clinical Biomechanics Boot Camp Online, for taking it to the next level? See here for more.
    Dismiss Notice
Dismiss Notice
Have you considered the Clinical Biomechanics Boot Camp Online, for taking it to the next level? See here for more.
Dismiss Notice
Have you liked us on Facebook to get our updates? Please do. Click here for our Facebook page.
Dismiss Notice
Do you get the weekly newsletter that Podiatry Arena sends out to update everybody? If not, click here to organise this.

Crestor (rosuvastatin) and achilles tendonitis

Discussion in 'General Issues and Discussion Forum' started by JAYNES, Aug 19, 2011.

Tags:
  1. JAYNES

    JAYNES Active Member


    Members do not see these Ads. Sign Up.
    Hi
    I just want to ask if anyone has had a patient that is on a statin drug such as lipitor or crestor that caused muscle or achilles problems.

    Ihave been seeing a 60 year old lady for years for routine nail and skin care every 4 weeks.
    She has not done anything different, shoes are good. no biomechanical issues.

    4 weeks ago complained of bilateral achilles pain quite distressed about this , added heel raises and advised stretches.
    Just seen again for routine care, achilles are very painful with palpable thickening noted.
    Sent for ultrasound scan results are bilateral achilles tendonitis.
    The only thing that has change her G.P prescribed Crestor for high cholestrol 8 weeks ago.
    I Google crestor/achilles and a lot of people claim is causes achilles tendonitis?
    Also had several pts that were on lipitor and caused major muscle problems and when they were taken off lipitor the muscle pain went.

    Pt with achilles tendonitis i spoke with G.P they have stop the crestor to see if this has caused the achilles pain.
    Just interested if any one else has come across this.

    Thanks in advance for any responses.
    Jaynes
     
  2. Admin2

    Admin2 Administrator Staff Member

Share This Page